On mean convergence of Fourier-Jacobi series

S.V. Goncharov (Dnipropetrovsk National University), https://orcid.org/0000-0002-8071-8746
V.P. Motornyi (Dnipropetrovsk National University)

Abstract


We establish the order of growth of modified Lebesgue constants of Fourier-Jacobi sums in $$$L_{p,w}$$$ spaces.

References


Pollard H. "The mean convergence of orthogonal series. I", Trans. Amer. Math. Soc., 1947; 62(3): pp. 387-403. doi:10.2307/1990463

Pollard H. "The mean convergence of orthogonal series. II", Trans. Amer. Math. Soc., 1948; 63(2): pp. 355-367. doi:10.2307/1990435

Pollard H. "The mean convergence of orthogonal series. III", Duke Math. J., 1949; 16(1): pp. 189-191. doi:10.1215/S0012-7094-49-01619-1

Newman J., Rudin W. "Mean convergence of orthogonal series", Proc. Amer. Math. Soc., 1952; 3(2): pp. 219-222. doi:10.2307/2032262

Wing G.M. "The mean convergence of orthogonal series", Amer. J. Math., 1950; 72(4): pp. 792-808. doi:10.2307/2372296

Muckenhoupt B. "Mean convergence of Jacobi series", Proc. Amer. Math. Soc., 1969; 23(2): pp. 306-310. doi:10.2307/2037162

Gronwall T.H. "Über die Laplacesche Reihe", Math. Ann., 1913; 74: pp. 213-270. doi:10.1007/BF01456041

Suietin P.K. "On representation of continuous and differentiable functions in Legendre polynomials", Dokl. AN SSSR, 1964; 158(6): pp. 1275-1277. (in Russian)

Timan A.F. "On strengthening of Jackson's theorem on the best approximation of continuous functions by polynomials on finite interval of the real domain", Dokl. AN SSSR, 1951; 78(1): pp. 17-20. (in Russian)

Agakhanov S.A., Natanson G.I. "Approximation of functions by Fourier-Jacobi sums", Dokl. AN SSSR, 1966; 166(1): pp. 9-10. (in Russian)

Agakhanov S.A., Natanson G.I. "Lebesgue functions of Fourier-Jacobi sums", Vestnik LGU. Ser. Matem., 1968; 1(1): pp. 11-23. (in Russian)

Badkov V.M. "On approximation of functions by Fourier-Jacobi sums", Dokl. AN SSSR, 1966; 167(4): pp. 731-734. (in Russian)

Badkov V.M. "Approximation of functions by partial sums of Fourier-Jacobi series in generalized Jacobi polynomials", Matem. zametki, 1968; 3(6): pp. 671-682. (in Russian) doi:10.1007/BF01110601

Badkov V.M. "Estimates of Lebesgue functions and remainder of Fourier-Jacobi series", Siberian Math. J., 1968; 9(6): pp. 1263-1283. (in Russian) doi:10.1007/BF02196447

Yakhnin B.M. "On Lebesgue functions of series expansion in Jacobi polynomials for the cases $$$\alpha = \beta = 1/2$$$; $$$\alpha = -1/2, \beta = 1/2$$$; $$$\alpha = 1/2, \beta = -1/2$$$", Uspekhi matem. nauk, 1958; 13(6): pp. 207-211. (in Russian)

Motornyi V.P. "On mean convergence of Fourier series by Legendre polynomials", Dokl. AN SSSR, 1972; 204(4): pp. 788-790. (in Russian)

Motornyi V.P. "On mean convergence of Fourier series by Legendre polynomials", Izv. AN SSSR. Ser. Matematika, 1973; 37(1): pp. 135-147. (in Russian) doi:10.1070/IM1973v007n01ABEH001929

Motornyi V.P. "Approximation of functions by algebraic polynomials in $$$L_p$$$ metric", Izv. AN SSSR. Ser.: Matematika, 1971; 35(4): pp. 874-899. (in Russian) doi:10.1070/IM1971v005n04ABEH001122

Badkov V.M. "Approximative properties of Fourier series in orthogonal polynomials", Uspekhi matem. nauk, 1978; 33(4): pp. 51-106. (in Russian) doi:10.1070/RM1978v033n04ABEH002493

Motornyi V.P. "Mean approximation of functions by Fourier-Legendre sums", Dokl. AN SSSR, 1981; 259(1): pp. 39-42. (in Russian)

Szego G. Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. vol. XXIII, Amer. Math. Soc, New York, 1959; Russian transl.: GIFML, Moscow, 1962.




DOI: https://doi.org/10.15421/240710

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2007 S.V. Goncharov, V.P. Motornyi

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU